Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2902620
Langrock, R., Borchers, D.L., Skaug, H.J.: Markov-modulated nonhomogeneous Poisson processes for modeling detections in surveys of marine mammal abundance. Journal of the American Statistical Association. 108, 840-851 (2013).
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630949
Krivobokova, T., Kauermann, G.: A note on penalized spline smoothing with correlated errors. JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION. 102, 1328-1337 (2007).
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593664
Opsomer, J.D., Breidt, F.J., Moisen, G.G., Kauermann, G.: Model-assisted estimation of forest resources with generalized additive models. JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION. 102, 400-409 (2007).
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0162-1459

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung